U.S. doctors online nowAsk doctors free
Englewood, CO
A 33-year-old female asked:

I've had diarrhea for a month. now worse being on antibiotics?

2 doctor answers4 doctors weighed in
Dr. Richard Zimon
Internal Medicine 59 years experience
See your PCP: Diarrhea for a month is not normal and can be due to a number of treatable conditions the most common of which are lactose or gluten sensitivity. See your PCP (Primary Care Provider) for help. Yes antibiotics ..in fact MOST antibiotics can produce loose stools or diarrhea. Hope this helps Dr Z
Dr. Katharine Cox
Pediatric Emergency Medicine 45 years experience
Diarrhea: Diarrhea for 1 month is chronic diarrhea. Your stools should be analyzed for bacteria and parasites. Ask your doctor about the antibiotics. If the cause is unclear or if you have blood in your stool you may require a colonoscopy. Yogurt or probiotics may help while you are going through this process.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 24, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.